# SDR A6WA201240648

- Difficulty date: June 30, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,054 hours, 20,264 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 48160D1
- Condition: Low Pressure
- Location: Cargo Bay
- Part time: 166,630 hours, 15,921 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE.  R & R CARGO FIRE BOTTLE REF SUP 10-099.  OPS CHECKED GOOD.
